# SDR FDEA201311262878

- Difficulty date: November 26, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 64,331 hours, 11,222 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S LIFE VEST IS MISSING.  INSTALLED NEW LIFE VEST AT FIRST OFFICER'S SEAT LOCATION IAW FX MD11, SERVICE CHECKED ACFT OK FOR FLIGHT.
